# SDR IPXA2023042508023

- Difficulty date: March 28, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,280 hours, 19,280 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PERFORM T/C : NO.EO-28055-JIC004, FOUND DEVIATION (REPAIR) PERFORM HEAT TREATMENT FROM 7075-O TO T62 CONDITION, PLEASE REFER TO THE JOB CARD ATTACHING SHEETS FOR THE DETAILED REWORKED INFORMATION. 1.REPAIR PERFORM UPS EO-86579-REQ1. 2.JOB COMPLETED. ALL PAPERWORK C/W
